# SDR USAA20090306SB030

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON LEFT OF AIRCRAFT AT OVERWING EXIT AND LOW LEVEL LIGHTS AT SEAT ROWS 6 THROUGH 9 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1135 BATTERY PACK IN ASSOCIATION WITH MM 33-52-01.  OPERATIONAL CHECK GOOD.
